MathSciNet Relay Station
MathSciNet bibliographic data
MR237962 (38 #6239) 35.62
Aronsson, Gunnar On the partial differential equation $u\sb{x}{}\sp{2}\!u\sb{xx} +2u\sb{x}u\sb{y}u\sb{xy}+u\sb{y}{}\sp{2}\!u\sb{yy}=0$. Ark. Mat. 7 1968 395–425 (1968).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement